MAUDE Adverse Event Report: ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR

ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR
Model Number CDS0501
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clip remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no lot specific product issue at this time.The reported patient effect of recurrent mr as listed in the mitraclip system instructions for use, is a known possible complications associated with mitraclip procedures.All available information was investigated and a definitive cause for the reported clip migration could not be determined.The reported recurrent mitral regurgitation (mr) was due to the clip migration.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This is filed to report partial clip movement it was reported that the first mitraclip procedure was performed on (b)(6) 2017 to treat grade 4 degenerative mitral regurgitation (mr).Two clips were implanted successfully reducing mr to 1.On (b)(6) 2020, echocardiogram was performed, it was observed that one of the clips had partially moved and mr increased to 4.There was no leaflet injury.A second procedure was performed on (b)(6) 2020, three xtr clips were implanted without issues, reducing mr to 1+.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9758364
Report Number2024168-2020-01802
Device Sequence Number618235
Product Code NKM
UDI-Device Identifier08717648216800
UDI-Public08717648216800
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2018
Device Model NumberCDS0501
Device Catalogue NumberCDS0501
Device Lot Number70329U205
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight77